# SDR UALA2012022801205

- Difficulty date: February 28, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 67,975 hours, 12,358 cycles
- Engine: Pwa PW4077
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Heat Shield
- Condition: Worn
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINES HEAT SHIELDS WORN.  REMOVED HEAT SHIELD 2-4 ON NR 2 PYLON PER MGT.  REPLACED NR 2 ENG PYLON AFT FAIRING HEAT SHIELDS SET WITH SFO REPAIRED SERVICABLE SHIELD SET.
